×
About 123 results

ALLMedicine™ Salicylate Toxicity Center

Research & Reviews  59 results

Salicylate toxicity from chronic bismuth subsalicylate use.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7705571
BMJ Case Reports; Halani S, Wu PE

Dec 1st, 2020 - A 79-year-old man presented to the emergency department with a 1-week history of worsening confusion, falls and hearing impairment. An initial workup for infectious, metabolic and structural causes was unrevealing. However, further history discove...

Salicylate Toxicity.
https://doi.org/10.1056/NEJMra2010852
The New England Journal of Medicine; Palmer BF, Clegg DJ

Jun 24th, 2020 - Salicylate Toxicity.|2020|Palmer BF,Clegg DJ,|chemically induced,physiopathology,therapeutic use,diagnosis,therapy,history,poisoning,therapeutic use,

A Case of Salicylate Toxicity Presenting with Acute Focal Neurologic Deficit in a 61-Ye...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7193219
The American Journal of Case Reports; Delaney TM, Helvey JT et. al.

Feb 15th, 2020 - BACKGROUND Over-the-counter medications that contain aspirin are widely used, and patients generally regard them as safe. However, the side effects of salicylate toxicity can be severe, and delay in the diagnosis may increase the risk of mortality...

Reply to "In response to "Coagulopathy and bleeding associated with salicylate toxicity...
https://doi.org/10.1080/15563650.2019.1650939
Clinical Toxicology (Philadelphia, Pa.); Hatten BW, Hendrickson RG

Aug 14th, 2019 - Reply to "In response to "Coagulopathy and bleeding associated with salicylate toxicity" ".|2019|Hatten BW,Hendrickson RG,|

In response to "coagulopathy and bleeding associated with salicylate toxicity".
https://doi.org/10.1080/15563650.2019.1636061
Clinical Toxicology (Philadelphia, Pa.); Harmouche E, Fung F et. al.

Jul 8th, 2019 - In response to "coagulopathy and bleeding associated with salicylate toxicity".|2019|Harmouche E,Fung F,Howland MA,Su MK,|

see more →

Guidelines  1 results

Guidance document: management priorities in salicylate toxicity.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4371029
Journal of Medical Toxicology : Official Journal of the A...

Feb 26th, 2015 - Guidance document: management priorities in salicylate toxicity.|2015| ,|blood,pharmacokinetics,poisoning,standards,blood,mortality,physiopathology,therapy,blood,pharmacology,poisoning,

see more →

Clinicaltrials.gov  61 results

Salicylate toxicity from chronic bismuth subsalicylate use.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7705571
BMJ Case Reports; Halani S, Wu PE

Dec 1st, 2020 - A 79-year-old man presented to the emergency department with a 1-week history of worsening confusion, falls and hearing impairment. An initial workup for infectious, metabolic and structural causes was unrevealing. However, further history discove...

Salicylate Toxicity.
https://doi.org/10.1056/NEJMra2010852
The New England Journal of Medicine; Palmer BF, Clegg DJ

Jun 24th, 2020 - Salicylate Toxicity.|2020|Palmer BF,Clegg DJ,|chemically induced,physiopathology,therapeutic use,diagnosis,therapy,history,poisoning,therapeutic use,

A Case of Salicylate Toxicity Presenting with Acute Focal Neurologic Deficit in a 61-Ye...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7193219
The American Journal of Case Reports; Delaney TM, Helvey JT et. al.

Feb 15th, 2020 - BACKGROUND Over-the-counter medications that contain aspirin are widely used, and patients generally regard them as safe. However, the side effects of salicylate toxicity can be severe, and delay in the diagnosis may increase the risk of mortality...

Fast Five Quiz: Aspirin Use
https://reference.medscape.com/viewarticle/922770_4

Jan 2nd, 2020 - If aspirin use is suspected, direct questioning is useful. Many patients do not list aspirin or other over-the-counter aspirin-containing products because they may not consider such products to be medications.  Tinnitus is commonly encountered whe...

Reply to "In response to "Coagulopathy and bleeding associated with salicylate toxicity...
https://doi.org/10.1080/15563650.2019.1650939
Clinical Toxicology (Philadelphia, Pa.); Hatten BW, Hendrickson RG

Aug 14th, 2019 - Reply to "In response to "Coagulopathy and bleeding associated with salicylate toxicity" ".|2019|Hatten BW,Hendrickson RG,|

see more →

News  2 results

Fast Five Quiz: Aspirin Use
https://reference.medscape.com/viewarticle/922770_4

Jan 2nd, 2020 - If aspirin use is suspected, direct questioning is useful. Many patients do not list aspirin or other over-the-counter aspirin-containing products because they may not consider such products to be medications.  Tinnitus is commonly encountered whe...

Over-the-counter Topical Musculoskeletal Pain Relievers Used With a Heat Source: A Dangerous Combination
https://www.mdedge.com/dermatology/article/153250/contact-dermatitis/over-counter-topical-musculoskeletal-pain-relievers/page/0/1

Nov 30th, 2017 - In considering the limits of age, the pediatric population also has been studied regarding salicylate toxicity. Most commonly, oral ingestion has caused fatalities, as oil of wintergreen has been cited as extremely dangerous for children if swallo.

see more →